Propriété de Banach-Saks et modèles étalés
Séminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz") (1977-1978), Exposé no. 3, 16 p.
@article{SAF_1977-1978____A2_0,
     author = {Beauzamy, Bernard},
     title = {Propri\'et\'e de {Banach-Saks} et mod\`eles \'etal\'es},
     journal = {S\'eminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz")},
     note = {talk:3},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1977-1978},
     zbl = {0386.46017},
     mrnumber = {520205},
     language = {fr},
     url = {http://www.numdam.org/item/SAF_1977-1978____A2_0/}
}
TY  - JOUR
AU  - Beauzamy, Bernard
TI  - Propriété de Banach-Saks et modèles étalés
JO  - Séminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz")
N1  - talk:3
PY  - 1977-1978
DA  - 1977-1978///
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://www.numdam.org/item/SAF_1977-1978____A2_0/
UR  - https://zbmath.org/?q=an%3A0386.46017
UR  - https://www.ams.org/mathscinet-getitem?mr=520205
LA  - fr
ID  - SAF_1977-1978____A2_0
ER  - 
Beauzamy, B. Propriété de Banach-Saks et modèles étalés. Séminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz") (1977-1978), Exposé no. 3, 16 p. http://www.numdam.org/item/SAF_1977-1978____A2_0/

[1] A. Baernstein, On reflexivity and summability, Studia Math. 42, p. 91-94 (1972). | MR 305044 | Zbl 0206.42104

[2] B. Beauzamy, Espaces de Banach uniformément convexifiables, Exposés XIII et XIV, Séminaire Maurey-Schwartz 1973/74, Ecole Polytechnique, Paris. | Numdam | MR 407565 | Zbl 0295.46023

[3] B. Beauzamy, Opérateurs uniformément convexifiants, Studia Math. 57, 2, p. 103-159 (1976). | MR 430844 | Zbl 0372.46016

[4] A. Brunel, Espaces associés à une suite bornée dans un espace de Banach, Exposés Nos XV, XVI et XVIII, Séminaire Maurey-Schwartz 1973/74, Ecole Polytechnique, Paris. | Numdam

[5] A. Brunel et L. Sucheston, On B-convex spaces, Math. System Theory, vol. 7. | MR 438085 | Zbl 0323.46018

[6] P. Erdös et M. Magidor, A note on regular methods of summability and the Banach-Saks property, Proc. of the A.M.S., 59, 2 (1976). | MR 430596 | Zbl 0355.40007

[7] F. Galvin et K. Prikry, Borel sets and Ramsey's theorem, J. of Symbolic logic, 38, p. 193-198 (1973). | MR 337630 | Zbl 0276.04003

[8] R.C. James, Weak compactness and reflexivity, Israël J. of Maths. 2, p. 101-119 (1964). | MR 176310 | Zbl 0127.32502

[9] S. Kakutani, Weak convergence in uniformly convex Banach spaces, Tohuku Math. J. 45, p. 188-193 (1938). | JFM 64.0369.01

[10] H.P. Rosenthal, A characterization of Banach spaces containing l1, Proceedings N.A.S. des U.S.A., vol. 71, 6, p. 2411-2413, (June 1974). | MR 358307 | Zbl 0297.46013

[11] H.P. Rosenthal, Weakly independent sequences and the Banach-Saks property, Proceedings of the Durham Symposium on the relations between infinite dimensional and finite-dimensional convexity, (July 1975).